# SDR DALA2019103006271

- Difficulty date: October 30, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 73,865 hours, 54,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE / RT OF 1R GALLEY DOOR MISSING. INSTALLED EMERGENCY EXIT LIGHT LENS AT 1R DOOR. A/C OK FOR SERVICE. (LP6163050)
